메뉴 건너뛰기




Volumn 2000, Issue 14, 2000, Pages 739-774

Littlewood-Richardson Coefficients via Yang-Baxter Equation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0347939556     PISSN: 10737928     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (51)

References (8)
  • 1
    • 16144367806 scopus 로고    scopus 로고
    • Parametrizations of canonical bases and totally positive matrices
    • A. Berenstein, S. Fomin, and A. Zelevinsky, Parametrizations of canonical bases and totally positive matrices, Adv. Math. 122 (1996), 49-149.
    • (1996) Adv. Math. , vol.122 , pp. 49-149
    • Berenstein, A.1    Fomin, S.2    Zelevinsky, A.3
  • 2
    • 84951515986 scopus 로고
    • Triple multiplicities for sl(r +1) and the spectrum of the exterior algebra of the adjoint representation
    • A. Berenstein and A. Zelevinsky, Triple multiplicities for sl(r +1) and the spectrum of the exterior algebra of the adjoint representation, J. Algebraic Combin. 1 (1992), 7-22.
    • (1992) J. Algebraic Combin. , vol.1 , pp. 7-22
    • Berenstein, A.1    Zelevinsky, A.2
  • 3
    • 0002139111 scopus 로고
    • τ
    • I. M. Gelfand Seminar, Amer. Math. Soc., Providence
    • τ in I. M. Gelfand Seminar, Adv. Soviet Math. 16, Part 1, Amer. Math. Soc., Providence, 1993, 51-89.
    • (1993) Adv. Soviet Math. , vol.16 , Issue.PART 1 , pp. 51-89
  • 4
    • 0001007891 scopus 로고    scopus 로고
    • τ and piecewise-linear combinatorics
    • τ and piecewise-linear combinatorics, Duke Math. J. 82 (1996), 473-502.
    • (1996) Duke Math. J. , vol.82 , pp. 473-502
  • 6
    • 0003096236 scopus 로고
    • Hecke algebras and shellings of Bruhat intervals
    • M. Dyer, Hecke algebras and shellings of Bruhat intervals, Compositio Math. 89 (1993), 91-115.
    • (1993) Compositio Math. , vol.89 , pp. 91-115
    • Dyer, M.1
  • 8
    • 0003267686 scopus 로고
    • Symmetric Functions and Hall Polynomials, 2d Ed
    • Clarendon Press, Oxford
    • I. G. Macdonald, Symmetric Functions and Hall Polynomials, 2d ed., Oxford Math. Monogr., Clarendon Press, Oxford, 1995.
    • (1995) Oxford Math. Monogr.
    • Macdonald, I.G.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.